vision problem just like I had with celexa. It was reduced to 5 mg and than switched to cymbalta 30 mg. I thought there was a 20 mg but what do I know. It was ok til last night, no sleep and intense anxiety and nervousness, pain in muscles. I have severe depression with anxiety also have had panic attacks due to uncontrollable nosebleeds, I have RA, and had a stroke 7 yrs ago which has it's own problems. So I've been off the Lexapro 5mg for 5 days an on cymbalta 30mg 5 days and I took cymbalta this morning and I know the anxiety will. Follow soon. I do take 1/2 klonapin of0.5 mg. 2x a day as needed but recently I need it, I take it as well with gabbapentin and a muscle relaxer, sometimes melatonin and the past week valerian root. Is the anxiety and sleeplessness due to the cymbalta or maybe not being on the Lexapro a little longer? Since its Sunday I have to wait til tomorrow to call my dr. What should my concerns be and are there certain questions I should ask? I'm at lost here and it's been a long 2 years of trying different meds. Any suggestions would be appreciated. Thank you,Allyoop64
Allyoop64; Ok I think I understand you stopped the Lexapro for 5 days, Then today you started the Cymbalta 30mg one a day. Just as you said but it should not be as bad you could get some Anxiety today just starting the Cymbalta but I still think you are going to level out faster, And yes it seems like you did give the Lexapro enough time to work if it was going to. So you may still notice some weird feeling like the Lexapro withdrawal and the Cymbalta starting but I really don't think it well be too bad and do your best not to focus on any symptoms we start to see things that are not as bad at times when we are changing medication. But when you do talk with your doctor Just tell the doctor what you said here about just starting the Cymbalta today. and make sure your doctor knows that you are taking the over the counter things like the Melatonin and valerian root just to make sure really outside of that I see no reason to change anything at this point your going to have to build up on the Cymbalta for a while to see how well it works because you really have not been on it long enough for it to do any good. And remember if you do have some extra anxiety etc it is the switch from the medication but it should not be too bad. Hope that we'll help you for now. just continue on as the doctor said. until you can talk to the doctor tomorrow. breath deep and slow and try not to pressure yourself by overthinking things which are what we all do. you well be fine. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2015 • 2 answers
Posted 7 Apr 2015 • 4 answers
Posted 10 Jan 2016 • 5 answers
Posted 24 Mar 2016 • 3 answers
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Posted 8 May 2016 • 2 answers